# SDR TRBA201124501

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,859 hours, 30,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A ADVISES EVACUATION PATH EMERGENCY LIGHTING HAS BURNED OUT BULB AT ROW 4.  RELAMPED FLOOR EMERGENCY LIGHT.  OPS CHECKED GOOD IAW JIC 33-50-00-OPT-10000.
